Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I have yellow and orange liquid with stool . Had bacterial infection

in december i had a bacteria in my stomach so i went to the doctor and he gave me antibiotics but now a month later i have yellow and orange liquid with stool what should i do ?
Asked On : Thu, 3 Feb 2011
Answers:  1 Views:  880
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Please get your stool examined.It is possible that you might reinfection or infection might have not eliminated last time.So it is better to confirm first and then take treatment.In meantime avoid eating heavy diet and any food from outside your home.drink plenty of juices,liquids.
Answered: Thu, 3 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor